Hanaa M. Zayed
Hanaa M. Zayed
Lecturer of Pure Mathematics, Faculty of Science, Menofia University
Dirección de correo verificada de science.menofia.edu.eg - Página principal
Título
Citado por
Citado por
Año
Basic and fractional q-calculus and associated Fekete-Szegő problem for p-valently q-starlike functions and p-valently q-convex functions of complex order
H. M. Srivastava, A. O. Mostafa, M. K. Aouf, H. M. Zayed
Miskolc Mathematical Notes 20 (1), 489–509, 2019
172019
Subordination and superordination properties of p-valent functions defined by a generalized fractional differintegral operator
MK Aouf, AO Mostafa, HM Zayed
Quaestiones Mathematicae 39 (4), 545-560, 2016
162016
Convolution properties for some subclasses of meromorphic functions of complex order
MK Aouf, AO Mostafa, HM Zayed
Abstract and Applied Analysis 2015, 2015
132015
Certain Subordination-Preserving Family of Integral Operators Associated with p-Valent Functions
AOMHMZ H. M. Srivastava, M. K. Aouf
Applied Mathematics & Information Sciences 11 (4), 951-960, 2017
122017
On certain subclasses of multivalent functions defined by a generalized fractional differintegral operator
MK Aouf, AO Mostafa, HM Zayed
Afrika Matematika 28 (1-2), 99-107, 2017
102017
Some characterizations of integral operators associated with certain classes of p-valent functions defined by the Srivastava–Saigo–Owa fractional differintegral operator
MK Aouf, AO Mostafa, HM Zayed
Complex Analysis and Operator Theory 10 (6), 1267-1275, 2016
102016
Fekete-Szegö inequalities for p-valent starlike and convex functions of complex order
MK Aouf, RM El-Ashwah, HM Zayed
Journal of the Egyptian Mathematical Society 22 (2), 190-196, 2014
102014
Multivalent functions associated with Srivastava–Saigo–Owa fractional differintegral operator
AO Mostafa, MK Aouf, HM Zayed, T Bulboacă
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2018
92018
Univalence conditions for an integral operator defined by a generalization of the Srivastava-Attiya operator
HM Srivastava, ARS Juma, HM Zayed
Filomat 32 (6), 2101-2114, 2018
82018
Some constraints of hypergeometric functions to belong to certain subclasses of analytic functions
MK Aouf, AO Mostafa, HM Zayed
Journal of the Egyptian Mathematical Society 24 (3), 361-366, 2016
82016
SUBCLASSES OF ANALYTIC FUNCTIONS OF COMPLEX ORDER ASSOCIATED WITH q􀀀 MITTAG LEFFLER FUNCTION
H Zayed, M Aouf
Journal of the Egyptian Mathematical Society 26 (2), 278-286, 2018
62018
Convolution conditions for subclasses of meromorphic functions of complex order associated with basic Bessel functions
AO Mostafa, MK Aouf, HM Zayed, T Bulboacă
Journal of the Egyptian Mathematical Society 25 (3), 286-290, 2017
62017
Sandwich results of p-valent functions defined by a generalized fractional derivative operator with application to vortex motion
HM Zayed, SA Mohammadein, MK Aouf
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
52019
Inclusion relations for subclasses of multivalent functions defined by Srivastava–Saigo–Owa fractional differintegral operator
AO Mostafa, MK Aouf, HM Zayed
Afrika Matematika 29 (3-4), 655-664, 2018
52018
Feketeszegö problems for certain classes of meromorphic functions using q-derivative operator
H Tang, HM Zayed, AO Mostafa, MK Aouf
J. Math. Research Appl 38 (3), 236-246, 2018
52018
Convolution properties for some subclasses of meromorphic bounded functions of complex order
AO Mostafa, MK Aouf, HM Zayed
International Journal of Open Problems in Complex Analysis 236 (4003), 1-8, 2016
52016
Necessity and sufficiency for hypergeometric functions to be in a subclass of analytic functions
MK Aouf, AO Mostafa, HM Zayed
Journal of the Egyptian Mathematical Society 23 (3), 476-481, 2015
52015
Subclasses of analytic functions of complex order defined by q− derivative operator
R Srivastava, HM Zayed
Stud. Univ. Babes-Bolyai Math. 64 (1), 71-80, 2019
42019
Subordinating results for p-valent functions associated with the Srivastava–Saigo–Owa fractional differintegral operator
AO Mostafa, MK Aouf, HM Zayed
Afrika Matematika 29 (5-6), 809-821, 2018
42018
Fekete–Szegö inequalities for certain class of meromorphic functions
MK Aouf, RM El-Ashwah, HM Zayed
Journal of the Egyptian Mathematical Society 21 (3), 197-200, 2013
42013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20